# SDR 9511423225

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE EGT REACHED TEMPERATURE OF 935 DEGREES CELSIUS AND STAYED THERE FOR 2 TO 4 SECONDS.  THRUST WAS REDUCED AND EGT DROPPED TO YELLOW ZONE BEFORE AGAIN CLIMBING TO RED ZONE FOR 5 SECONDS.  THRUST LEVER WAS THEN REDUCED TO IDLE AND THE ENGINE WAS SHUTDOWN.  THE AIRCRAFT RETURNED TO DTW WHERE AN UNEVENTFUL LANDING TOOK PLACE.  THEN ENGINE WAS CHANGED AND THE AIRCRAFT WAS DEEMED OK FOR SERVICE.  POWERPLANT SERIAL NR 731440 CHANGED TO 731580.
